# SDR 20010112SG021

- Difficulty date: October 8, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 573 - MDW-FLL - EN ROUTE TO FLL, THE NR 3 CROSSFEED VALVE STUCK OPEN.  DIVERTED TO IND.  REPLACED THE NR 3 CROSSFEED VALVE IAW MM 28-22-11, OPS CHECKED GOOD.  (M)
